Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Should I stop the med? Advice plzz!!  (Read 132 times)

0 Members and 1 Guest are viewing this topic.

Offline Tiredofbeingsickandtired

  • Newbie
  • *
  • Posts: 20
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Should I stop the med? Advice plzz!!
« on: March 16, 2014, 12:22:39 PM »
I started 37.5 of venlafaxine (Effexor) 6 days ago.  The first couple days I had the standard stomach issues/headache but for the past few days my anxiety has steadily been getting higher to the point I'm having to take extra Ativan which doesn't seem to be helping.  I wake up shaking every morning, my anxiety is through the roof and I'm terrified.  Im also having pains in both of my arms and feel rather weak.  Should I stop taking this med or is this normal side effects that will get better?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4444
  • Country: au
  • Rec's: 103
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Should I stop the med? Advice plzz!!
« Reply #1 on: March 16, 2014, 05:08:09 PM »
Should I stop taking this med or is this normal side effects that will get better?

Unfortunately, they are typical initial side-effects of most antidepressants caused by an increase in serotonin activity. The brain and body should adjust to this after a week or two, though the symptoms may return for a while each time the dose is increased. While these side-effects can be very unpleasant, they don't do any actual harm and the results are usually worth all the pain. Keep using the Ativan to ease you through the rough spots.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Tiredofbeingsickandtired

  • Newbie
  • *
  • Posts: 20
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Should I stop the med? Advice plzz!!
« Reply #2 on: March 16, 2014, 05:47:06 PM »
Thank you so much Ian, you definitely made me feel a little more at ease.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
10 Replies
1338 Views
Last post August 22, 2011, 11:53:12 PM
by seagirl
3 Replies
223 Views
Last post March 18, 2012, 08:30:09 PM
by pinklace
4 Replies
189 Views
Last post July 22, 2012, 09:35:57 PM
by freakycat
6 Replies
524 Views
Last post May 17, 2013, 10:44:06 AM
by MITRush
5 Replies
255 Views
Last post February 12, 2014, 09:34:52 PM
by nancyga13

anything